Vermont, 2013Flash Flooding in Vermont, July 7 to 10, 2013
July 7 to 10, 2013 · NWS BTV · 10 events in 5 counties and zones
Southerly deep layer flow in the atmosphere provided a feed for abundant tropical moisture from the Gulf of Mexico to the northeast. Showers and thunderstorms developed on a daily basis in the summertime heat, and rainfall rates as high as two to three inches in an hour were observed, and flash flooding resulted in several areas where storms remained stationary or repeatedly moved across the…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $625,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southerly deep layer flow in the atmosphere provided a feed for abundant tropical moisture from the Gulf of Mexico to the northeast. Showers and thunderstorms developed on a daily basis in the summertime heat, and rainfall rates as high as two to three inches in an hour were observed, and flash flooding resulted in several areas where storms remained stationary or repeatedly moved across the same area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jul 7, 7:10 PM EST, 56 minutes earlier.
Area forecast discussion, Jul 7, 7:10 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
810 PM EDT SUN JUL 7 2013
.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL PERSIST ACROSS THE REGION THROUGH
MUCH OF THE WEEK WITH NEAR DAILY CHANCES OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE HIGHEST CONCENTRATION OF SHOWERS AND
STORMS WILL OCCUR ON MONDAY AND AGAIN ON WEDNESDAY WHEN LOCALLY
HEAVY RAINFALL IS POSSIBLE. TEMPERATURES WILL REMAIN ON THE WARM
SIDE...WITH HIGHS IN THE 80S AND OVERNIGHT LOWS GENERALLY IN THE
60S.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 809 PM EDT SUNDAY...LATEST GUIDANCE SHOWING BEST
INSTABILITY ACROSS CENTRAL AND SOUTHERN VERMONT AT THIS TIME...AS
WELL AS SOUTHERN ESSEX COUNTY IN NEW YORK STATE. THUS...WILL KEEP
IN A CHANCE FOR THUNDERSTORMS IN THESE AREAS. FURTHER
NORTH...CONDITIONS ARE MORE STABLE...SO HAVE DROPPED THE MENTION
OF THUNDERSTORMS ACROSS THE NORTH PORTION OF THE FORECAST AREA
OVERNIGHT AND JUST KEPT IN A CHANCE OF SHOWERS. MADE SOME MINOR
ADJUSTMENTS TO MIN TEMPERATURES OVERNIGHT.
PREVIOUS DISCUSSION FROM 435 PM EDT SUNDAY...A WARM AND HUMID
NIGHT EXPECTED ACROSS THE AREA AS DEEPER SUBTROPICAL FLOW HAS
PUSHED BACK NORTH AND EAST INTO THE AREA AS EXPECTED. SCATTERED
SHOWERS ALSO EXPECTED ON AND OFF THROUGH THE EVENING AND NIGHTTIME
HOURS AS HI- RES MODELS AND THIS AFTERNOON'S RAP ANALYSIS SHOWING
A WEAK SHORTWAVE MOVING THROUGH THE FLOW ACROSS OUR AREA. MID-
LEVEL MOISTURE CONVERGENCE ALSO EVIDENT AS WEAK SURFACE FRONT SAGS
SOUTH TO NEAR THE INTL BORDER OVERNIGHT AND STALLS. WITH SUCH WEAK
FEATURES QUITE DIFFICULT TO TIME AREAL PLACEMENT AND INTENSITY OF
PCPN...BUT PER LATEST LAPS/RUC PROGS WILL ADVERTISE HIGH CHANCE
POPS AND CONFINE HIGHER THREAT OF THUNDER AND LOCALLY HEAVY
RAINFALL TO OUR SOUTHERN COUNTIES WHERE BEST MLCAPE PROFILES
EXIST. AGAIN...A MUGGY NIGHT EXPECTED AS SURFACE DEWPOINTS HOLD IN
THE 60S TO AROUND 70. WINDS LIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 435 PM EDT SUNDAY...BY MONDAY STILL LOOKING AT SCATTERED TO
WIDESPREAD SHOWERS AND THUNDER ACROSS MUCH OF THE AREA WITH WARM
AND MOIST AIRMASS IN PLACE ON THE WESTERN PERIPHERY OF STRONG
BERMUDA HIGH PRESSURE. WE'LL ALSO HAVE SOME ADDED IMPETUS FROM A
WEAKENING MID-LEVEL SHORTWAVE TROUGH LIFTING OUT OF THE LOWER
GREAT LAKES/OHIO VALLEY STATES THROUGH THE DAY. THIS COMBINED WITH
LIGHTLY VEERED PBL FLOW...LOWER NCAPE AND DEEP WCD VALUES IN
EXCESS OF 11 KFT ALL SUPPORT CONTINUED MENTION OF LOCALLY HEAVY
RAINFALL IN THE MORE ROBUST CELLS WHERE EFFICIENT PRECIPITATION
LOADING WILL BE LIKELY. WHILE I CAN'T COMPLETELY RULE OUT AN
ISOLATED SEVERE CELL...WITH SUCH HIGH WBZ VALUES I'M REALLY NOT
EXPECTING ANYTHING OTHER THAN SOME BRIEF GUSTY WINDS AND POSSIBLE
SMALL HAIL IN THE STRONGER CORES. HIGHS ON THE SEASONABLY WARM
SIDE...76 TO 84 OR CLOSE TO BLENDED BIAS-CORRECTED GUIDANCE.
EVENING SHOWERS AND STORMS THEN SLOWLY WANE IN AREAL COVERAGE AND
INTENSITY AS WE PROGRESS INTO MONDAY NIGHT AS SHORTWAVE EXITS EAST
AND WEAK RIDGING ALONG WITH LAYER OF DRIER MID-LEVEL AIR ADVECTS
INTO THE REGION. NO AIRMASS CHANGE...BUT ENOUGH DRYING SUCH THAT
MANY AREAS SHOULD TREND DRY BY TUESDAY MORNING. LOWS MAINLY IN THE
60S.
THEN MORE UNCERTAINTY AS WE HEAD INTO TUESDAY. FEELING IS TUESDAY
SHOULD BE MORE DRY THAN WET GIVEN MID-LEVEL DRY AIR AND WEAK
SUBSIDENCE ADVECTING ACROSS THE REGION...BUT EVIDENCE THAT SOME SORT
OF LOWER LEVEL MOISTURE BOUNDARY MAY LINGER ACROSS OUR EASTERN
COUNTIES. ECMWF MORE ROBUST WITH CHANCES PCPN THAN OTHER SHORT TERM
MODELS...BUT WILL DOWNPLAY AT THIS POINT OFFERING JUST SLIGHT TO
LOWER CHANCE POPS THROUGH THE DAY AND MAINLY ACROSS VT WHERE SOME
WIDELY SCATTERED ACTIVITY MAY OCCUR. HIGHS IN THE LOWER TO MID 80S.
BY TUESDAY NIGHT WARM AND HUMID CONDITIONS CONTINUE BUT MAINLY DRY
WITH LOSS OF INSOLATION. LOWS TO HOLD ON THE MILD SIDE AND MAINLY IN
THE 60S.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 400 PM EDT SUNDAY...ACTIVE WEATHER DAY EXPECTED WEDS/THURS
AS POTENT TROF DEVELOPS ACRS THE NORTHERN GREAT LAKES AND SFC COLD
FRNT MOVES ACRS OUR CWA. THIS FRNT WL INTERACT WITH MODEST INSTABILITY
WITH LIS AROUND -4C AND CAPE VALUES BTWN 1500 TO 2000 J/KG.
ALSO...NOTED A RIBBON OF ENHANCED MID LVL WINDS...CREATING DEEP
LAYER SHEAR VALUES BTWN 30 AND 40 KNOTS...ESPECIALLY ACRS OUR
NORTHERN CWA ON WEDS AFTN. THE AREAL COVERAGE/INTENSITY OF STORMS
WL HIGHLY DEPEND UPON AMOUNT OF INSTABILITY/CLRING AND EXACT TRACK OF S/W
ENERGY. GIVEN...THE GOOD AGREEMENT IN MODELS WITH SYNOPTIC
FEATURES WL CONT TO MENTION HIGH CHC/LOW LIKELY POPS WEDS INTO
WEDS NIGHT...STILL A MINOR TIMING DIFFERENCE BTWN THE FASTER GFS
AND SLOWER ECMWF. WEAK SUBSIDENCE AND HIGH PRES TRIES TO BUILD
ACRS OUR CWA LATE THURS INTO FRIDAY...WITH A BRIEF DRY SPELL
POSSIBLE. LOTS OF UNCERTAINTY ASSOCIATED WITH NEXT SYSTEM FRIDAY
INTO NEXT WEEKEND...WITH GFS SHOWING MID/UPPER CLOSED CIRCULATION
ACRS THE GREAT LAKES RETROGRADING SW TWD TEXAS BY SUNDAY...WHILE
THE ECMWF SPLITS THE SYSTEM INTO TWO DISTINCT CLOSED CIRCULATIONS
WITH GREATER IMPACT ACRS OUR FA. GIVEN THE UNCERTAINTY IN THE
EVOLUTION OF THIS COMPLEX SYNOPTIC PATTERN...WL MENTION CHC POPS
NEXT WEEKEND. IF THE ULVL PATTERN VERIFIES ON THE ECMWF AND DEEP
TROPICAL MOISTURE IS ADVECTED BACK INTO THE NE CONUS...HYDRO WL
NEED TO BE WATCHED CLOSELY...FOR THE POTENTIAL FOR HEAVY RAINFALL.
PROGGED 85H TEMPS AHEAD OF BOUNDARY RANGE BTWN 14-16C ON
WEDS/THURS...BEFORE COOLING BACK BTWN 10-12C ON
FRIDAY...SUPPORTING HIGHS MID/UPPER 80S MID WEEK TO M70S TO L80S
BY NEXT FRIDAY. LOWS WL BE MAINLY IN THE U50S MTNS TO M60S
VALLEYS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THROUGH 00Z TUESDAY...RADAR SHOWS PERSISTENT TS IN THE RUTLAND
AREA AND THIS WILL LIKELY CONTINUE NEXT SEVERAL HOURS AS WEAK
BOUNDRY REMAINS IN THE AREA. THIS COULD PRODUCE BRIEF IFR
CONDITIONS MAINLY DUE TO VIS AT KRUT NEXT SEVERAL HOURS. ANOTHER
COMPLEX OF STORMS AND HEAVY RAIN WILL MOVE VERY NEAR TO KRUT AGAIN
AFTER 05Z AND TAF REFLECTS MVFR CONDITION BUT COULD BE LOWER IF
STORMS HOLD TOGETHER. ELSEWHERE MUCH MORE BENIGN WITH MAINLY VFR
EXPECTED OVERNIGHT. A BOUNDARY LIES JUST NORTH OF THE CANADIAN
BORDER AND THIS KEEP VCSH NEAR KMSS THROUGH 06Z. EXPECT NE WINDS
TO DEVELOP AT KMSS SOON AND CONTINUE UNTIL THE BOUNDARY PUSHES
SOUTH. A FEW ISOLATED SHOWERS POSSIBLE AT THE OTHER SITES NEXT FEW
HOURS...THEN QUIET OVERNIGHT.
OUTLOOK OOZ TUESDAY THROUGH FRIDAY...SCATTERED SHOWERS AND
THUNDERSTORMS WL BE POSSIBLE MONDAY AND AGAIN ON WEDS/THURS. THIS
ACTIVITY WL HAVE THE POTENTIAL TO PRODUCE BRIEF PERIODS OF MVFR
CONDITIONS ALONG WITH LOCALIZED GUSTY WINDS IN AND NEAR STORMS.
ALSO...LOOK FOR SOME BR/FOG TO DEVELOP IF SKIES CAN
CLR...ESPECIALLY AT MPV/SLK BTWN 07-11Z...WITH GENERALLY SOUTH TO
SOUTHWEST WINDS THRU THE PERIOD.
&&
.HYDROLOGY...
AS OF 435 PM EDT SUNDAY... LOCALLY HEAVY RAINFALL WILL REMAIN
POSSIBLE ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA THIS
EVENING...AND ACROSS THE ENTIRE AREA ON MONDAY. WHILE WIDESPREAD
OR ORGANIZED AREAS OF FLASH FLOODING ARE NOT EXPECTED...WCD VALUES
WILL REMAIN QUITE HIGH ALONG WITH HIGH COLUMNAR MOISTURE PROFILES.
THUS POINT TOTALS IN EXCESS OF ONE INCH IN AN HOUR OR LESS WILL BE
POSSIBLE...WHICH CHOULD LEAD TO LOCALIZED HYDROLOGICAL
CONCERNS...ESPECIALLY ON MONDAY WHEN BOUNDARY LAYER FLOW WILL BE
QUITE LIGHT BELOW 850 MB.
&&
.EQUIPMENT...
AS OF 415 AM EDT SUNDAY...THE KTYX RADAR IS DOWN UNTIL FURTHER
NOTICE. TECHS HAVE ORDERED PARTS...WHICH SHOULD ARRIVE ON MONDAY
AND THE RADAR SHOULD BE RETURNED TO SERVICE BY TUESDAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...JMG
NEAR TERM...JMG/WGH
SHORT TERM...JMG
LONG TERM...TABER
AVIATION...TABER/NF
HYDROLOGY...WFO BTV
EQUIPMENT...WFO BTV
Hazardous weather outlook, Jul 7, 2:16 AM EST, 17 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
316 AM EDT SUN JUL 7 2013
NYZ026>031-034-035-087-VTZ001>012-016>019-080730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
316 AM EDT SUN JUL 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE REGION TODAY INTO
THE EVENING HOURS BEFORE TAPERING OFF. ANY THUNDERSTORMS ARE
EXPECTED TO BRING LOCALLY HEAVY RAINFALL...THAT MAY BRING ABOUT
FLOODING CONDITIONS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
LOW PRESSURE WILL APPROACH THE REGION MONDAY AND MONDAY NIGHT...
BRINGING THE CHANCE FOR SHOWERS AND THUNDERSTORMS...ALONG WITH THE
THREAT OF LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 5:10 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
610 PM EDT SUN JUL 7 2013
VTZ011-012-019-072315-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
610 PM EDT SUN JUL 7 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH CENTRAL RUTLAND AND
SOUTHERN WINDSOR COUNTIES...
AT 606 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH CLARENDON...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS. IN ADDITION...MINOR POOR DRAINAGE FLOODING IN AND NEAR THE
CITY OF RUTLAND CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SHREWSBURY...CUTTINGSVILLE...NORTH SHREWSBURY...RUSSELLVILLE...
PLYMOUTH...MT. HOLLY...CAMP PLYMOUTH...TYSON...LUDLOW...SOUTH
READING...READING...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4351 7315 4367 7302 4355 7237 4351 7239
4350 7237 4340 7239 4326 7250Flash Flood, Rutland
- When
- July 7, 8:06 PM EST to July 8, 1:00 AM EST
- Where
- Rutland County, 0.96 mi ESE of Hydeville to 2.33 mi NNW of Hydeville
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 43.596, -73.182
Route 4A near Castleton was closed due to culvert washouts, and Staso Road in Castleton was covered with water.
Flash Flood, Orange
- When
- July 9, 12:00 AM EST to 4:00 AM EST
- Where
- Orange County, 0.53 mi SSW of Williamstown to 1.23 mi NNE of Williamstown
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 44.113, -72.534
Excessive runoff from heavy thunderstorm rainfall caused flash flooding along the Jail Branch Brook that runs through the center of Williamstown village. Water was flowing over the bridge on Route 14, and Routes 14 and 64 and other local roads such as Becket street were closed due to flooding, and a 600 to 700 foot section of road was washed away. Fifteen to twenty homes and four businesses were impacted.
Flash Flood, Rutland
- When
- July 9, 5:00 PM EST to 6:45 PM EST
- Where
- Rutland County, 2.6 mi W of East Wallingford to 1.33 mi WSW of Tarbelville
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 43.445, -72.921
Thunderstorms with heavy rainfall produced flash flooding in southeast Rutland County. Multiple washouts on Route 103 near the intersection of Route 155 were reported by State Police, with rocks and debris washed on to the road. Route 103 was closed due to the flooding.
Flash Flood, Orleans
- When
- July 9, 5:25 PM EST to 6:45 PM EST
- Where
- Orleans County, 0.84 mi ENE of Albany to 1.33 mi SE of Kimball
- Cause
- Heavy Rain
- Property damage
- $150,000
- Reported by
- Law Enforcement
- Coordinates
- 44.733, -72.364
Flash flooding from thunderstorms with heavy rainfall washed out Nault and Duck Pond Roads in Barton, and Route 16 was covered by flood waters.
Flash Flood, Addison
- When
- July 10, 2:45 PM EST to 4:45 PM EST
- Where
- Addison County, 0.97 mi SW of Hancock to 0.67 mi NNW of Lower Granville
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 43.921, -72.845
Flash flooding from thunderstorms with heavy rainfall flooded and forced the closure of portions of Route 100 near Hancock.
Flash Flood, Windsor
- When
- July 10, 2:45 PM EST to 4:45 PM EST
- Where
- Windsor County, 1.97 mi NNW of Rochester to 2.37 mi SSW of Talcville
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 43.906, -72.837
Flash flooding from thunderstorms closed a portion of Route 100 near Rochester.
Flash Flood, Addison
- When
- July 10, 2:45 PM EST to 4:45 PM EST
- Where
- Addison County, 0.91 mi WSW of West Salisbury to 1.18 mi SE of Whiting
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- County Official
- Coordinates
- 43.926, -73.167
Flash flooding from heavy rainfall washed out portions of West Salisbury, Leland, and Smead Roads in southeast Addison County.
Flash Flood, Rutland
- When
- July 10, 2:47 PM EST to 4:45 PM EST
- Where
- Rutland County, 0.56 mi NW of Sudbury to 1.57 mi NE of Sudbury
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- County Official
- Coordinates
- 43.805, -73.209
Roads were washed out by flash flooding in northeast Rutland County...including Blacksmith Road at the Sudbury Town Office.
Flash Flood, Windsor
- When
- July 10, 3:00 PM EST to 4:45 PM EST
- Where
- Windsor County, 1.21 mi SW of East Bethel to 1.69 mi S of East Bethel
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Department of Highways
- Coordinates
- 43.860, -72.600
High water from flash flooding closed a portion of Route 14 in northern Windsor County.
Flash Flood, Orange
- When
- July 10, 3:00 PM EST to 4:45 PM EST
- Where
- Orange County, 1.73 mi ESE of Chelsea to 1.87 mi WNW of Braintree
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Department of Highways
- Coordinates
- 43.966, -72.441
Flash flooding from heavy rainfall closed Route 12A near Randolph Village, as well as Falls Hill Road near Ordway Road in Tunbridge.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New York, July 7 to 8, 20131 death · 1.75 in hail · 14 events
- Excessive Heat in New York, July 7 to 8, 20131 death · 1 event
- Damaging Winds in Pennsylvania, July 7, 2013$125,000 · 61 kt wind · 31 events
- Flash Flooding in New York, July 7 to 8, 2013$230,000 · 10 events
- Hail in Nebraska, July 7, 2013$265,000 · 1.75 in hail · 6 events
- Damaging Winds in West Virginia, July 7, 2013$148,000 · 50 kt wind · 9 events
- Hail and Damaging Wind in Wisconsin, July 7 to 8, 2013$99,000 · 65 kt wind · 6 events
- Lightning Strike in Guam, July 7, 2013$50,000 · 1 event
- Hail and Damaging Winds in New Jersey, July 7, 2013$34,000 · 1.75 in hail · 6 events
- Damaging Wind in Connecticut, July 7, 2013$30,000 · 50 kt wind · 1 event
- Flash Flooding and Damaging Winds in South Dakota, July 7, 2013$17,000 · 61 kt wind · 12 events
- Hail and Damaging Winds in Nebraska, July 7, 2013$25,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458053, 458056, 458057, 458059, 458071, 458073, 458077, 458078, 458075, 458076.